# SDR ASAA2023013081709

- Difficulty date: January 28, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 36,590 hours, 11,609 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 3250299080
- Condition: Damaged
- Location: Anti Ice Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER OPENING #1 T/R'S AND COWLS, FOUND CONNECTOR FOR GROUND WING THERMAL ANTI-ICE SOLENOID VALVE MISSING. GROUNDED - YES. AFTER SEARCH, FOUND CANNON PLUG WEDGED BEHIND NEARBY ACTUATOR. IT HAS DAMAGE ON CONNECTOR AND CABLE SHIELDING IS FRAYED. VERIFIED CONNECTOR DP1103 WAS DAMAGED. REMOVED AND REPLACED MW0311 HARNESS REF B737-900 AMM 73-21-06/401. PERFORMED GROUND WING TAI SOLENOID VALVE TEST REF AMM 30-11-12-710-801 AND AVM SYSTEM OPERATIONAL TEST, REF AMM 77-31-00-710-801-F00. INSTALLATION TESTS SUCCESSFUL, NO FURTHER DEFECTS NOTED. GROUND VERIFICATION GOOD.
